MAUDE Adverse Event Report: ICU MEDICAL, INC. TEGO; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. TEGO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number D1005
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
As rn was connecting patient to evening chemotherapy, the tego cap that was attached to patient central line broke within the closed system transfer device (spiros) of chemotherapy tubing.Rn disconnected and replaced tego cap attached to patient, requested new dose of chemotherapy from pharmacy, and disposed of unusable medication with broken tego cap.Patient chemo was administered later than intended time due to this complication.
 
Event or Problem Description

Brand Name
TEGO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key13558829
Report Number13558829
Device Sequence Number14373779
Product Code FPA
UDI-Device Identifier00840619069216
UDI-Public00840619069216
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2022
Report Date (Section F) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD1005
Device Catalogue NumberD1005
Device Lot Number5497823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/03/2022